# SDR REXA2018091300828

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 21,555 hours, 21,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT'S FLASHLIGHT NOT BLINKING. R&R FLIGHT ATTENDANT'S FLASHLIGHT IAW AMM 25-61-00, OPS CHECK GOOD, A/C OK FOR SVC.
